# SDR WX0A01002

- Difficulty date: July 25, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5700 · Wing Structure
- Part: Aileron
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, LEFT AILERON INBOARD TAB DELAMINATION DETECTED ON LOWER OUTBOARD SIDE.  DELAMINATION REPORTED TO BE AN AREA OF APPROXIMTELY 5 SQUARE INCHES.  CUTOUT DELAMINATED AREA (APPROX 10 INCHES BY 3 INCHES).  FABRICATED FILLER AND DOUBLER, HEAT TREATED, CLEANED AND PREPPED AREA, AND BONDED IAW DC9 SRM 51-70-2, TIMCO TIPS 1003 AND DC9 SRM 57-50-1.  (M)
